# SDR CA000809003

- Difficulty date: July 3, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 25,813 hours
- Engine: Lyc ALF502R5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AHA1489
- Condition: Broken
- Location: Mlg
- Part time: 5,963 hours, 5,963 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION A PIECE 15 IN LENGTH WAS BROKEN AWAY FROM THE WHEEL BEAD AREA.TIRE WAS STILL INFLATED WHEEL ASSEMBLY REMOVED AND REPLACED WITH SERVICEABLE UNIT.
